JournalsjncgVol. 3, No. 1pp. 125–149

Local analytic classification of <var>q</var>-difference equations with |<var>q</var>| = 1

  • Lucia Di Vizio

    Institut de Mathématiques de Jussieu
Local analytic classification of <var>q</var>-difference equations with |<var>q</var>| = 1 cover
Download PDF

Abstract

In this article, we establish, under convenient diophantine assumptions, a complete analytic classification of q-difference modules over the field of germs of meromorphic functions at zero, proving some analytic analogs of the results by Soibelman–Vologodsky and by Baranovsky–Ginzburg.

Cite this article

Lucia Di Vizio, Local analytic classification of <var>q</var>-difference equations with |<var>q</var>| = 1. J. Noncommut. Geom. 3 (2009), no. 1, pp. 125–149

DOI 10.4171/JNCG/33